# SDR CALA2025091208836

- Difficulty date: August 28, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,642 hours, 29,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A104748
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CRACKED AT FRAME AROUND FASTENER HEAD STA 947.5  RBL 9.  ACCOMPLISHED REPAIR OF STA 947 FRAME AT RBL 15 TO BL 0 IAW ESR WI#53-12688 AND SRM 51-40-02-0G-0.
